MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION PATIENT MONITOR (MR200)

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION PATIENT MONITOR (MR200)
Model Number 866120
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/22/2022
Type of Reportable Event Death
Event or Problem Description
The customer reported that there was a communication failure between the mr200 and ip5 monitor.Patient was reported to have stopped breathing.
 
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported that there was a communication failure between the mr200 and ip5 monitor.Patient was reported to have stopped breathing.The device losing connectivity caused a lapse in monitoring of the patient.The philips technical consultant (tc) confirmed the event.The tc was on site and unable to retrieve data logs from the event.The tc confirmed that the communication was lost when the mri door was closed.The customer declined service, but requested an antenna to improve communication.The cause of the event was the loss of connection.It is unknown if the issue was resolved.The device remained on site.
 
Additional Manufacturer Narrative
Supplemental report submitted with reference to manufacturer's report number 1051786-2022-00047.The reported problem was caused by a lack of communication due to mri door closed and no installed antennas.The customer was aware this was an issue and did not attempt to order any additional antennas until after this event.The cause of the event was the loss of connection due to a lack of installed antennas.It is the customer's responsibility to purchase an antenna through the proper channels.We will consider the customer resolved the issue with purchase of an antenna.The device remained on site.
 
Event or Problem Description
The customer reported that there was a communication failure between the mr200 and ip5 monitor.Patient was reported to have stopped breathing.The device losing connectivity caused a lapse in monitoring of the patient.

Brand Name
EXPRESSION PATIENT MONITOR (MR200)
Common Device Name
EXPRESSION PATIENT MONITOR (MR200)
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15439767
Report Number1051786-2022-00047
Device Sequence Number20232612
Product Code MWI
UDI-Device Identifier00884838033764
UDI-Public00884838033764
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866120
Device Catalogue Number866120
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer09/07/2022
09/07/2022
Initial Report FDA Received Date09/16/2022
Supplement Report FDA Received Date11/25/2022
04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age49 YR
Patient SexMale